American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nicolas Bédaride and Michael Rao. Regular simplices and periodic billiard orbits. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information
View Article: PDF

[3] Jie-Hua Mai and Song Shao. Forcing relation on patterns of invariant sets and reductions of interval maps. Trans. Amer. Math. Soc. 363 (2011) 2517-2549. MR 2763725.
Abstract, references, and article information
View Article: PDF

[4] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information
View Article: PDF

[5] Lluís Alsedà and Sylvie Ruette. Periodic orbits of large diameter for circle maps. Proc. Amer. Math. Soc. 138 (2010) 3211-3217. MR 2653946.
Abstract, references, and article information
View Article: PDF

[6] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kariane Calta. Veech surfaces and complete periodicity in genus two. J. Amer. Math. Soc. 17 (2004) 871-908. MR 2083470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Deborah M. King and John B. Strantzen. Maximum entropy of cycles of even period. Memoirs of the AMS 152 (2001) MR 1841463.
Book volume table of contents


Results: 1 to 11 of 11 found      Go to page: 1